# SDR CA120510003

- Difficulty date: April 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 15
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE  ENGINE WAS REMOVED FOR A SCHEDULED HSI AND RETURN TO THE OPERATOR. UPON ARRIVAL, IT WAS FOUND TO HAVE A SUBSTANTIAL QUANTITY OF METAL FLAKES ON THE RGB CHIP DETECTOR.  THE SOURCE OF THE RGB MIO WAS FROM A SPALLED AREA ON THE NR 15 BEARING OUTER RACE.  THERE WAS NO APPARENT ELECTRICAL DISCHARGE DAMAGE AND NO RESIDUAL MAGNETISM ON ANY COMPONENTS AND LIGHTNING STRIKE IS NOT CONSIDERED TO BE A CAUSE OF THE DAMAGE.  THE ACTUAL CAUSE OF THE BEARING DAMAGE WAS NOT APPARENT.
